Ebrahim Sarabi
Ebrahim Sarabi
Assistant Professor of Mathematics, Miami University
Verified email at miamioh.edu - Homepage
Title
Cited by
Cited by
Year
Existence of solutions in variational relation problems without convexity
DT Luc, E Sarabi, A Soubeyran
Journal of Mathematical Analysis and Applications 364 (2), 544-555, 2010
782010
Characterizations of full stability in constrained optimization
BS Mordukhovich, RT Rockafellar, ME Sarabi
SIAM Journal on Optimization 23 (3), 1810-1849, 2013
622013
Full Stability of Locally Optimal Solutions in Second-Order Cone Programs
BS Mordukhovich, JV Outrata, ME Sarabi
SIAM Journal on Optimization 24 (4), 1581-1613, 2014
382014
Critical multipliers in variational systems via second-order generalized differentiation
BS Mordukhovich, ME Sarabi
Mathematical Programming, 1–44, 2017
342017
Parabolic regularity in geometric variational analysis
A Mohammadi, B Mordukhovich, M Sarabi
Transactions of the American Mathematical Society 374 (3), 1711-1763, 2021
202021
Variational analysis and full stability of optimal solutions to constrained and minimax problems
BS Mordukhovich, ME Sarabi
Nonlinear Analysis: Theory, Methods & Applications 121, 36-53, 2015
172015
Second-order analysis in second-order cone programming
NTV Hang, BS Mordukhovich, ME Sarabi
Mathematical Programming, 1-42, 2017
15*2017
Variational analysis of composite models with applications to continuous optimization
A Mohammadi, BS Mordukhovich, ME Sarabi
Mathematics of Operations Research, 2021
142021
Criticality of Lagrange Multipliers in Variational Systems
MES BS Mordukhovich
SIAM J. Optim. 29 (2), 1524–1557, 0
12*
Twice epi-differentiability of extended-real-valued functions with applications in composite optimization
A Mohammadi, ME Sarabi
SIAM Journal on Optimization 30 (3), 2379-2409, 2020
82020
Generalized differentiation of piecewise linear functions in second-order variational analysis
BS Mordukhovich, ME Sarabi
Nonlinear Analysis: Theory, Methods & Applications 132, 240-273, 2016
82016
Augmented Lagrangian Method for Second-Order Cone Programs under Second-Order Sufficiency
NTV Hang, BS Mordukhovich, ME Sarabi
arXiv preprint arXiv:2005.04182, 2020
72020
Second-order analysis of piecewise linear functions with applications to optimization and stability
BS Mordukhovich, ME Sarabi
Journal of Optimization Theory and Applications 171 (2), 504-526, 2016
72016
Criticality of Lagrange multipliers in extended nonlinear optimization
H Do, BS Mordukhovich, ME Sarabi
Optimization 70 (3), 511-544, 2021
52021
Generalized Newton algorithms for tilt-stable minimizers in nonsmooth optimization
BS Mordukhovich, ME Sarabi
SIAM Journal on Optimization 31 (2), 1184-1214, 2021
52021
Stability Analysis for Composite Optimization Problems and Parametric Variational Systems
BS Mordukhovich, ME Sarabi
Journal of Optimization Theory and Applications 172 (2), 554-577, 2017
52017
Sufficient conditions for nonsmooth r-invexity
M Soleimani-Damaneh, ME Sarabi
Numerical Functional Analysis and Optimization 29 (5-6), 674-686, 2008
42008
Superlinear Convergence of the Sequential Quadratic Method in Constrained Optimization
A Mohammadi, BS Mordukhovich, ME Sarabi
Journal of Optimization Theory and Applications 186 (3), 731-758, 2020
3*2020
Revisiting the gap function of a multicriteria optimization problem
ME Sarabi, M Soleimani-Damaneh
International Journal of Computer Mathematics 86 (5), 860-863, 2009
22009
Local Convergence Analysis of Augmented Lagrangian Methods for Piecewise Linear-Quadratic Composite Optimization Problems
NTV Hang, ME Sarabi
arXiv preprint arXiv:2010.11379, 2020
12020
The system can't perform the operation now. Try again later.
Articles 1–20